# SDR 08FDEA03748

- Difficulty date: September 6, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65209842
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED TENSION TIE AT STA 362 STR 17L.  REMOVED AND REPLACED DAMAGED TENSION TIE AT BS 362 STR 17L WITH NEW TIE PART NUMBER 65-20984-2 PO NR.
